Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Hilbert Nullstellensatz in global complex-analytic case


Author: Yum-tong Siu
Journal: Proc. Amer. Math. Soc. 19 (1968), 296-298
MSC: Primary 32.49
DOI: https://doi.org/10.1090/S0002-9939-1968-0222339-7
MathSciNet review: 0222339
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Grauert, Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen, Inst. Hautes Études Sci. Publ. Math. No. 5, Paris, 1960. MR 0121814 (22:12544)
  • [2] R. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, N. J., 1965. MR 0180696 (31:4927)
  • [3] O. Zariski and P. Samuel, Commutative algebra, Vol. II, Van Nostrand, Princeton, N. J., 1958. MR 0120249 (22:11006)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.49

Retrieve articles in all journals with MSC: 32.49


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0222339-7
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society